Nurofen Max Stength (24 tab.)

£20.00

Report Abuse
Category: Tags: , , , ,

Description

Nurofen Max Strength Joint & Back Pain Relief contains ibuprofen and offers up to 8 hours pain relief for:
  • Headache.
  • Period pain.
  • Dental pain.
  • Cold and flu symptoms.
  • Non serious arthritis pain.
  • Migraine.
  • Backache.
  • Muscular pain.
  • Rheumatic pain.
  • Neuralgia.
  • Feverishness.
  • Sore throat.
Directions: For oral administration and short term use only. Adults, the elderly and children and adolescents between 12 and 18 years: Swallow 1 tablet with water up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 3 tablets in any 24 hour period. Do not give to children under 12 years old. Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should consulted. Adults: If the products is required for more than 10 days, or if symptoms worsen a doctor should be consulted. Do not take if you:
  • Have or have had two or more episodes of a stomach ulcer, perforation or bleeding.
  • Are allergic to ibuprofen or any other ingredient of the product,aspirin or other related painkillers.
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
Speak to a pharmacist/ doctor before taking if you:
  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated.
  • Are a smoker.
  • Are pregnant.
  • Are on a restricted sodium intake.
Ingredients: Each tablet contains: Sodium ibuprofen 512mg (equivalent to ibuprofen 400mg). Also contains Sucrose. Warnings: Do not take more medicine than the label tells you to.

medcaropharmacy

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Vestibulum feugiat gravida metus, et tristique quam. Pellentesque bibendum auctor consequat. Vestibulum in metus sed sem dapibus accumsan nec eu mi. Etiam volutpat ut eros vel pretium. Vivamus finibus lacus nec leo facilisis malesuada. Vivamus sollicitudin vehicula vulputate. Praesent tempor placerat tristique. Ut faucibus, sem non dignissim molestie, nibh mauris feugiat enim, non mattis urna sem et eros. Aenean non nunc mauris. Sed vel ligula mollis, pulvinar odio at, aliquam leo. Etiam finibus lobortis consectetur. In at lectus magna.

More Products from medcaropharmacy

Reviews

There are no reviews yet.

Be the first to review “Nurofen Max Stength (24 tab.)”

Your email address will not be published. Required fields are marked *

Questions and Answers

You are not logged in

Sorry no more offers available